Arguesian Lattices of Dimension n...4.

Bjarni Jonsson

Mathematica Scandinavica (1959)

  • Volume: 7, page 133-145
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jonsson, Bjarni. "Arguesian Lattices of Dimension n...4.." Mathematica Scandinavica 7 (1959): 133-145. <>.

author = {Jonsson, Bjarni},
journal = {Mathematica Scandinavica},
keywords = {geometry},
pages = {133-145},
title = {Arguesian Lattices of Dimension n...4.},
url = {},
volume = {7},
year = {1959},

AU - Jonsson, Bjarni
TI - Arguesian Lattices of Dimension n...4.
JO - Mathematica Scandinavica
PY - 1959
VL - 7
SP - 133
EP - 145
KW - geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.